# SDR SIMA20130226007

- Difficulty date: March 26, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,932 hours, 30,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070005120
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT CABIN FLASHLIGHT CHARGER BASE INOPERABLE, IT DID NOT RECHARGE THE FLASHLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  EVALUATED THE FLASHLIGHT CHARGER BASE AND FOUND NOT TO BE INSTALLED IAW AMM.  REMOVED AND REINSTALLED CHARGER BASE.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-16-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
